# SDR AWXA0000217

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 57,740 hours, 22,551 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, F/O SEAT AFT LOWER WEB BRACKETS ARE CRACKED.  REMOVED CRACKED BRACKETS USING AS TEMPLATE, FABRICATED 2 BRACKETS .040 2024T3, ALODINED, PRIMED, AND PAINTED IAW 737 SRM 51-20-01 AND 737 MM 51-21-00.  INSTALLED PARTS IAW 737 SRM 51-40-02.
